RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 6, Pages 1294–1297 (Mi dan34458)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Efficient trajectories of a dynamic production model

A. M. Rubinov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (499 kB)

Bibliographic databases:

Document Type: Article
UDC: 51:330.115
Presented: L. V. Kantorovich
Received: 12.06.1968

Citation: A. M. Rubinov, “Efficient trajectories of a dynamic production model”, Dokl. Akad. Nauk SSSR, 184:6 (1969), 1294–1297

Citation in format AMSBIB
\Bibitem{Rub69}
\by A.~M.~Rubinov
\paper Efficient trajectories of a dynamic production model
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 6
\pages 1294--1297
\mathnet{http://mi.mathnet.ru/dan34458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0250662}
\zmath{https://zbmath.org/?q=an:0208.47101}


Linking options:
  • http://mi.mathnet.ru/eng/dan34458
  • http://mi.mathnet.ru/eng/dan/v184/i6/p1294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Makarov, A. M. Rubinov, “Superlinear point-set maps and models of economic dynamics”, Russian Math. Surveys, 25:5 (1970), 125–169  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:11
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019